# SDR CALA2014102792612

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 42,801 hours, 18,429 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTS TEST FAIL WITH MSG EPSU EMER RT.  REPLACED EPSU & BATTERY AT RT OVERWING DOOR IAW AMM 33-51-38.  OPERATIONS CHECKED OK.
